EconPapers    
Economics at your fingertips  
 

Periodic Problems of Difference Equations and Ergodic Theory

B. A. Biletskyi, A. A. Boichuk and A. A. Pokutnyi

Abstract and Applied Analysis, 2011, vol. 2011, 1-12

Abstract:

The necessary and sufficient conditions for solvability of the family of difference equations with periodic boundary condition were obtained using the notion of relative spectrum of linear bounded operator in the Banach space and the ergodic theorem. It is shown that when the condition of existence is satisfied, then such periodic solutions are built using the formula for the generalized inverse operator to the linear limited one.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/928587.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/928587.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:928587

DOI: 10.1155/2011/928587

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:928587